# SDR DALA2021041602236

- Difficulty date: April 13, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 69,397 hours, 25,759 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Malfunctioned
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 SLIDE LIGHT AT 3R DOOR WILL NOT ILLUMINATE WHEN DOOR IS ARMED. CORRECTIVE ACTION: RE-INSTALLED GIRT BAR SLIDE ARMS NML (7558544)
